# SDR LR7A20191112212

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 58,203 hours, 34,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 339336
- Condition: Corroded
- Location: Bs 557-596
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB3200, FOUND THE LH WL200 LONGERON OUTBOARD VERTICAL SURFACE CORRODED AT FS557, FS572 AND FS596L LBL85. / REAPIRED IAW LAC MEA 382-53-19-142.    NR# 2712.
